MathSciNet Relay Station
MathSciNet bibliographic data
MR572864 40A05 (65B10)
Philip, J. R. The convergence and partial convergence of alternating series. Math. Comp. 35 (1980), no. 151, 907–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement